Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espacio n dimensiones")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 996

  • Page / 40

Export

Selection :

  • and

Kac's question, planar isospectral pairs and involutions in projective spaceTHAS, Koen.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 23, issn 0305-4470, L385-L388Article

On invertibility in high-dimensional Clifford algebrasSEMENOV, P.Foundations of physics. 1993, Vol 23, Num 11, pp 1543-1546, issn 0015-9018Article

Kac's question, planar isospectral pairs and involutions in projective space: II. Classification of generalized projective isospectral dataTHAS, Koen.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 42, pp 13237-13242, issn 0305-4470, 6 p.Article

Two kinds of iterative solutions for generalized sombrero-shaped potential in N-dimensional spaceZHAO, Wei-Qin.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 23, issn 1751-8113, 235302.1-235302.12Article

Geometric studies of n-dimensional E(k)-manifoldJONG WOO LEE.Tensor. 1992, Vol 51, Num 1, pp 78-82, issn 0040-3504Article

On sets of n-dimensional subspaces of projective spaces intersecting mutually in an (n - 2)-dimensional subspaceEISFELD, Jörg.Discrete mathematics. 2002, Vol 255, Num 1-3, pp 81-85, issn 0012-365XConference Paper

Alternative formulae for the number of sublatticesGRUBER, B.Acta crystallographica. Section A, Foundations of crystallography. 1997, Vol 53, pp 807-808, issn 0108-7673, 6Article

Distance and parallelism between flats in RnDUPRE, A. M; KASS, S.Linear algebra and its applications. 1992, Vol 171, pp 99-107, issn 0024-3795Article

Decomposition of sets with small boundaryLACZKOVICH, M.Journal of the London Mathematical Society. 1992, Vol 46, pp 58-64, issn 0024-6107, 1Article

On certain isometric representations for multidimensional spaces of constant curvatureTARAKANOV, A. N.Reports on mathematical physics. 1991, Vol 29, Num 2, pp 195-212, issn 0034-4877Article

SUR LA DYNAMIQUE ARITHMÉTIQUE DES AUTOMORPHISMES AFFINES = ON THE ARITHMETIC DYNAMIC OF AFFINE AUTOMORPHISMSMarcello, Sandra; Hindry, Marc.2000, 66 p.Thesis

An explicit basis for C1 quartic bivariate splinesALFELD, P; PIPER, B; SCHUMAKER, L. L et al.SIAM journal on numerical analysis. 1987, Vol 24, Num 4, pp 891-911, issn 0036-1429Article

The subgradient in RnREDHEFFER, R; WALTER, W.Nonlinear analysis. 1993, Vol 20, Num 11, pp 1345-1348, issn 0362-546XArticle

Sharp estimates in terms of moduli of smoothness for compound cubature rulesBÜTTGENBACH, B; NESSEL, R. J; VAN WICKEREN, E et al.Numerische Mathematik. 1989, Vol 56, Num 4, pp 359-369, issn 0029-599X, 11 p.Article

A Helly type theorem for hypersurfacesDEZA, M; FRANKL, P.Journal of combinatorial theory. Series A. 1987, Vol 45, Num 1, pp 27-30, issn 0097-3165Article

t-topology on the n-dimensional Minkowski spaceAGRAWAL, Gunjan; SHRIVASTAVA, Sampada.Journal of mathematical physics. 2009, Vol 50, Num 5, issn 0022-2488, 053515.1-053515.6Article

La dimension = The dimensionRITTAUD, Benoit.La Recherche (Imprimé). 2009, Num 426, pp 77-80, issn 0029-5671, 4 p.Article

Feynman's derivation of Maxwell equations and extra dimensionsSILAGADZE, Z. K.Annales de la Fondation Louis de Broglie. 2002, Vol 27, Num 2, pp 241-255, issn 0182-4295, 15 p.Article

On the isomeric representations for multidimensional pseudoconic spacesTARAKANOV, A. N.Reports on mathematical physics. 1991, Vol 30, Num 2, pp 163-167, issn 0034-4877Article

Coupling methods for multidimensional diffusion processesMU-FA CHEN; SHAO-FU LI.Annals of probability. 1989, Vol 17, Num 1, pp 151-177, issn 0091-1798, 27 p.Article

On the quasilinear elliptic Venttsel boundary value problemYOUSONG LUO.Nonlinear analysis. 1991, Vol 16, Num 9, pp 761-769, issn 0362-546X, 9 p.Article

Dirichlet problem of elliptic equations of the second order degenerate on a part of the boundary of a bounded region in n-dimensional spaceAZIZ, S. M.Applicable analysis (Print). 1989, Vol 34, Num 3-4, pp 195-201, issn 0003-6811, 7 p.Article

On lifetimes influenced by a common environmentCINLAR, E; SHAKED, M; SHANTHIKUMAR, J. G et al.Stochastic processes and their applications. 1989, Vol 33, Num 2, pp 347-359, issn 0304-4149, 13 p.Article

Homogeneous plane-wave spacetimes and their stabilityHERVIK, Sigbjørn; KUNDURI, Hari K; LUCIETTI, James et al.Classical and quantum gravity (Print). 2004, Vol 21, Num 2, pp 575-587, issn 0264-9381, 13 p.Article

Reasoning about summarizability in heterogeneous multidimensional schemasHURTADO, Carlos A; MENDELZON, Alberto O.Lecture notes in computer science. 2001, pp 375-389, issn 0302-9743, isbn 3-540-41456-8Conference Paper

  • Page / 40